| Catalog Number |
8065000297 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that bubbles during quad, cortex, and visco removal.The surgeon stated that these bubbles are affecting visibility during surgery.The procedure type was unknown.The issue persisted despite adjustments to the intraocular pressure ramp and incision size/tip sleeve settings.(b)(4).Although the issue was no longer present in every case, the surgeon continued to report impaired visualization.The surgery completion details were unknown.There was no information about the patient impact.This complaint pertains to the ophthalmic system involved in the reported events and represents two of the three reports received from the same facility.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.